# SDR GTIA2017022301804

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 20,540 hours, 9,422 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Contaminated
- Location: Nr 2 Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR FROM NR 2 PACK, DECENDING THROUGH 12,000' AND 8,000 FT. SUBSIDES WHEN PACK IS TURNED OFF.  PERFORMED DECONTAMINATION OF ECS. NO EVIDENCE OF ODOR AND CONTAMINATION FOUND IAW AMM 21-00-00-615-002 AND 21-00-00-615-004.  REACTIVATE NR 2 PACK FLOW CONTROL VALVE IAW AMM 21-51-00.
